# SDR DALA2015032402369

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y1292, FRAME 36 TO 41 IN PASSENGER CABIN  L=4.735", W=0.360", D=0.053".  EVALUATED SEAT TRACK AND FOUND OUT LIMITS ON JOB CARD 2500-2031).  REPLACED SEAT TRACK -Y1292 LOCATED BETWEEN FRAME 36 TO FRAME 41 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D57130146.
